# SDR I5EA2024010500003

- Difficulty date: January 5, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N803TJ
- Make and model: Boeing 737-45D
- Aircraft serial: 27156
- Aircraft time: 58,481 hours, 31,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 59663
- Condition: No Test
- Location: M1468/Sta500c+10
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H FWD EMERGENCY EXIT LIGHT INOP.   REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY M1468 AT STA. 500C10 IAW B737-400 AMM 33-51-51. OPS CHECK GOOD.
